# SDR DXTA2023112710137

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 13,631 hours, 8,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005547
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT IN THE CABIN BETWEEN SEATS 3 AND 5 IS INOPERATIVE, AND THE LEFT FORWARD STEP EVACUATION PATH LIGHT IN INOPERATIVE.////SIGN-OFF  REMOVED EMERGENCY LIGHTING BATTERY PACK #2 AND INSTALLED CUSTOMER SUPPLIED BATTERY PACK IS SAME LOCATION IAW CESSNA 680 AMM 3-50-10.  OPS CHECK GOOD.
